Bad duromine side effects!! PLEASE HELP!

Discussion in 'Side-Effects of Duromine' started by manna1108, Jul 16, 2012.

  1. manna1108

    manna1108 New Member
    Registered

    Joined:
    Jul 16, 2012
    Messages:
    2
    Likes Received:
    1
    Hey everyone, i started taking duromine 40mg last friday..

    *My current weight was 74.8kg my height is 5.2.. first 3 days were goin perfect wasnt at all hungry but was eating atleast 2*smaller meals a day (smaller then usual) I *had no side affects just*first night was a bit restless but im use to not getting much sleep...

    Anyways as i said first 3 days were perfect then last night i started having heart palpitations about 2 am i looked it up on the net to ease my mind (big mistake) i had read some horror stories which seem to of made my heart race even more, i begun to have chest pains i went to bed an just as i was nodding off my body just jumped (which has so before) but this time it really scared me i sat up for a few minutes i felt my heart race more an more then all of sudden it slowed right down never felt my heart rate feel so low which was strange because by this stage i was really starting to panic, i started feeling really dizzy i felt like i was goin to die!

    After what felt like a life time (really sbout 5-10minutes) i was trying to calm myself down and evetually i did.. I was still having chest pains and the heart palpation's but not as bad.. *i tried distracting myself by watching tv which helped but no sooner i turned the tv off i started to panic again i thought id just close my eyes an think postive thoughts but everytime i closed my eyes id see flashes of dark colours an i felt like was on a rollercosster, I was really *scared an was worried about goin to sleep an not waking up.. *5 minutes had passed and again*i pulled myself out of it an eventually went to sleep...

    So far ive lost 2.5kg i really am wanting to keep with it for few weeks but really worried about the side effects, i have taken duromine in the past an had heart palpations an chest pains but never to this extreme... Has anyone had similar side effects to this? Im thinking its because i started stressing an caused myself to have a panic attack? I didnt take duromine today as im undecided on weather or not to keep taking it, i was thinking of taking it every second day?
    *Any help or advice would be much appreciated!
    Thanks x*
     
    #1 manna1108, Jul 16, 2012
    Last edited by a moderator: Mar 19, 2014
  2. Tracey

    Tracey New Member
    Registered

    Joined:
    Jul 4, 2012
    Messages:
    28
    Likes Received:
    1
    You should go to your doctors and tell him what u r experiencing. I would not wait. Hope u r ok.
     
  3. manna1108

    manna1108 New Member
    Registered

    Joined:
    Jul 16, 2012
    Messages:
    2
    Likes Received:
    1
    I went to the doctors an he explained it was because of the aniexty attack which does make sense id never felt that bad before. When im having heart palpation to try an relax (easy said then done)stressing the worse thing to do. Does anyone suffer from heart palpations and have any advice on how to relax? Thanks :)
     
    Unity likes this.
  4. Tracey

    Tracey New Member
    Registered

    Joined:
    Jul 4, 2012
    Messages:
    28
    Likes Received:
    1
    I don't understand why he did not put you on a lower dosage as this may help with the palpitations.
     
  5. rosewahya

    rosewahya New Member
    Registered

    Joined:
    Aug 10, 2012
    Messages:
    9
    Likes Received:
    0
    I agree with Tracey. Surely a lower dosage would be better for you? By the sounds of things (ur measurements) u dont need to be on the highest dose.
    Can you go back and ask what all thats about?
     
  6. Emz

    Emz New Member
    Registered

    Joined:
    Sep 8, 2012
    Messages:
    3
    Likes Received:
    0
    Hi Manna

    I have been on duromine for 4 days... and on the third day started experiencing heart palpitations quite alot at the end of my work day... i think it was because i was a little stressed out. I did worry about the palpitations but it just seemed to get worse as i worried more... so when i got home i sat down and relaxed and it went away pretty much straight away. Im going to see how i go in the next few days and if the palpitations get worse i might take them every second day:) ... I know you posted this over a month ago but i hope you are doing ok :) let us know...
     
  7. Shani/Barbary

    Shani/Barbary New Member
    Registered

    Joined:
    Mar 16, 2014
    Messages:
    1
    Likes Received:
    0
    I'm pretty sure u were having anxiety
     
  8. Tania J

    Tania J Active Member
    Registered

    Joined:
    Mar 7, 2014
    Messages:
    103
    Likes Received:
    25
    I have been on Duromine for a while, but stopped taking it the past week. It makes me very moody, something \i am not used to. Does anybody know if it will improve if I keep taking it, or is it just a side effect \i will have to live with?
     
  9. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Perhaps your body starts to change and thus all the rest processes (including hormonal balance) too. Hormones provoke mood swings. Other I don't know...
     
  10. Catharina

    Catharina Member
    Registered

    Joined:
    Oct 7, 2015
    Messages:
    26
    Likes Received:
    11
    Hi dear..
    I can tell you that you did had a small panic attack. And more over its connected with duromine cleanse as i would say... i have this chest pains every day...unfortunally that means that either your body is giving it self to duromine or its soo strong so it process duromine more quick. What i do to pass them its lots of water! And eat something when it happen. just a bite or two it helps really. also try to go to gym every day!! IT HELPS THE MOST!!!! cause you will spend the energy from duromine and sleeep like a baby.. you have to make yself tired in order to sleep. if you dont exercise you will be awake most of the time... i exercise every morning and sometimes night as well.. i sleeep every day around max 12 and wake up at 8... when i say exercise dont push too much. i find myslef really happy and pleasent feeling walking fast on treadmill around 7km/h for an hour! You will not feel tired and you will feel really like you are siting. its a crazy feeling like a super power! :D also please no more then max 2 cups coffee...other then that try supplements of Mg,K,Ca and vitamins of B group... this is what i take. It keep syour body and mind in peace and helps with pain :) hope i helped
     
    MARETTE likes this.
  11. lucy79

    lucy79 New Member
    Registered

    Joined:
    May 22, 2016
    Messages:
    1
    Likes Received:
    0
    Hi catharina. Are you still taking duromine i find that the only side effect i get is late at night. I feel wide awake/insomnia and my body feels exhausted. I think this causes me to panic and feel like i will die if i fall asleep. I would like to drink camomile hoping it will help relax me at night time. I find your advice is helpful and will start to do more exercise and take berocca.
     
Loading...